# SDR QXEA2014082500690

- Difficulty date: August 25, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 8,409 hours, 8,655 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Rib
- Part number: 85329513102
- Condition: Corroded
- Location: Emergency Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIB EDGE AFT AT EMERGENCY DOOR. REMOVED AND REPLACED RIB IAWSRM 51-42-05, STEP 4.D, 3 THRU 6,  51-40-15, SRM 51-21-00 AND SRM 51-25-10.
